# SDR SWIA200312429

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 8,044 hours, 6,340 cycles
- Engine: Ge CF34*
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SHAFT CORRODED.  DISCOVERED DURING C-CHECK INSPECTION.  CREW ESCAPE HATCH OUTER HANDLE REPLACED, REF. CMM 52-22-03.  PN:  H3419-33
